# SDR UIEA2017110702190

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,254 hours, 17,609 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON LANDING.  PERFORMED BITE OF ECU,  FOUND NO FAULTS, APU STARTED NORMAL AFTER BLOCK IN. OPS CHECKS APU GOOD IAW AMM 49-11-00.
